# SDR SWAA2020092116123

- Difficulty date: August 24, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 53,633 hours, 31,840 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT BS 255 RBL 4 LBL 14 WL 207.54.  REMOVED DAMAGED SECTION OF FLIGHT DECK FLOOR AT BS 255 RBL 4 LBL 14 WL 207.54 AND REPAIRED FLOOR, PER EA 1-A53-33179 REV 1.
